Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dryness in eyes. Using genteal and refresh liquigel. Recommend - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Dr. XXXXXXX here
Doctor:How can I help you?
User:Doc - I have dryness of eye which is been there for over three months
User:am using genteal
User:and refresh liquigel
User:do you think i should change medicine or continue with it
User:secondly are there any side effects
User:finally any upper limit to it getting ok
Doctor:Dry eyes is caused by idiopathic conditions or can be part of a pre-existing condition.
Doctor:Without a clinical examination it would be difficult to predict which of the cause is causing your dry eyes.
User:If it is idiopathic what do you think, how long will it take to get ok
Doctor:It would be better to consult an ophthalmologist to identify the cause.
Doctor:If no cause is found you will need use saline eye drops such as moisol or other alternate brands.
User:thank you Doc, bye, take care
Doctor:These artificial eye drops would not cause any harm.
Doctor:It seems you have moved away from the chat window.
Doctor:Please login again if you have any medical query.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor